# SDR DLM88981985

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Engine: Pwa JT8D219
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38322211
- Condition: Failed
- Location: Nr 2 Engine
- Component: 38322211
- Stage of operation: TX
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

ON ENG START NR 2 ENG STARTER FAILED.  PIECES DAMAGED THE CSD WIRE HARNESS AND PUNCTURED A 3 X 1 HOLE IN THE FWD LOWER COWLING.  REPLACED STARTER AND TEMP REPAIRED COWLING.
